# SDR F3LA200800618

- Difficulty date: September 11, 2008
- Submitted: October 16, 2008
- Operation: Air carrier
- Aircraft: N930FR
- Make and model: Airbus A319-111
- Aircraft serial: 2241
- Aircraft time: 15,706 hours, 7,603 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367180500500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE NON ROUTINE CO51286.  DURING C3 C CHECK, INSPECTION NOTED FLOOR PANEL 262FF HAD CORROSION ON AFT BOTTOM SURFACE.  MX REMOVED FLOOR PANEL AND INSTALLED NEW IN ACCORDANCE WITH THE REQUIREMENTS OF A319 AMM 53-42-12-400-002.  UPON COMPLETION OF THE REPAIR, IT WAS INSPECTED AND FOUND ACCEPTABLE.
